Nagoya Mathematical Journal

On the dimension of modules and algebras. III. Global dimension

Maurice Auslander

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 9 (1955), 67-77.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799684

Mathematical Reviews number (MathSciNet)
MR0074406

Zentralblatt MATH identifier
0067.27103

Subjects
Primary: 09.3X

Citation

Auslander, Maurice. On the dimension of modules and algebras. III. Global dimension. Nagoya Math. J. 9 (1955), 67--77. https://projecteuclid.org/euclid.nmj/1118799684


Export citation

References

  • [l] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1955.
  • [2] S. Eilenberg, Algebras of cohomologically finite dimension, Comment. Math. Helv., 28 (1954), 310-319.
  • [3] N. Jacobson, Theory of Rings, Amer. Math. Soc, 1943.
  • [4] T. Nakayama, On Frobeniusean Algebras II, Ann. of Math., 42 (1941), 1-21. University of Michigan

See also

  • See also: Samuel Eilenberg, Masatoshi Ikeda, Tadasi Nakayama. On the dimension of modules and algebras. I. Nagoya Mathematical Journal vol. 8, (1955), pp. 49-57.
  • See also: Samuel Eilenberg, Tadasi Nakayama. On the dimension of modules and algebras. II. Frobenius algebras and quasi-Frobenius rings. Nagoya Mathematical Journal vol. 9, (1955), pp. 1-16.
  • See also: Samuel Eilenberg, Hirosi Nagao, Tadasi Nakayama. On the dimension of modules and algebras. IV. Dimension of residue rings of hereditary rings. Nagoya Mathematical Journal vol. 10, (1956), pp. 87-95.
  • See also: Samuel Eilenberg, Tadasi Nakayama. On the dimension of modules and algebras. V. Dimension of residue rings. Nagoya Mathematical Journal vol. 11, (1957), pp. 9-12.
  • See also: Maurice Auslander. On the dimension of modules and algebras. VI. Comparison of global and algebra dimension. Nagoya Mathematical Journal vol. 11, (1957), pp. 61-65.